# SDR QXEA0100625

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 33,395 hours, 40,767 cycles
- Engine: Rroyce SPEY55515P
- Engine time: 34,624 hours, 42,742 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB18355515P
- Part serial: 9636
- Condition: Vibration
- Location: Wing
- Part time: 34,624 hours, 42,742 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

YYC - ON CLIMBOUT FROM YYC ENGINE VIBRATION AND CABIN FILLED WITH SMOKE.  RETURNED TO FIELD.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
